Academic Journals Database
Disseminating quality controlled scientific knowledge

Le Matematiche

ISSN: 0373--3505
Publisher: Dipartimento di Matematica e Informatica


ADD TO MY LIST
 
On the solutions of fractional reaction-diffusion equations

Author(s): Jagdev Singh | Devendra Kumar | Sushila Rathore
Volume: 68
Issue: 1
Year: 2013
Coupled coincidence point theorems for mixed monotone nonlinear operator in partially ordered G-metric spaces

Author(s): Seyed H. Rasouli | M. Bahrampour
Volume: 68
Issue: 1
Year: 2013
On a class of controlled functional differential inclusions

Author(s): Sadia Arshad | Vasile Lupulescu
Volume: 68
Issue: 1
Year: 2013
Subclass of harmonic univalent functions defined by Dziok-Srivastava operator

Author(s): M. K. Aouf | A. O. Mostafa | A. Shamandy | E. A. Adwan
Volume: 68
Issue: 1
Year: 2013
Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian

Author(s): Serena Dipierro | Giampiero Palatucci | Enrico Valdinoci
Volume: 68
Issue: 1
Year: 2013
A comment on coposinormal operators

Author(s): Henry Crawford Rhaly Jr.
Volume: 68
Issue: 1
Year: 2013
On the q−derivatives of a new sequence of operators

Author(s): Asha Ram Gairola | Girish Dobhal
Volume: 68
Issue: 1
Year: 2013
Computation in multivariate quaternionic polynomial ring

Author(s): Hiep Tuan Dang
Volume: 68
Issue: 1
Year: 2013
Fixed Points of Weakly Compatible Mappings Using Common (E.A) Like property

Author(s): Sunny Chauhan | B. D. Pant
Volume: 68
Issue: 1
Year: 2013
Subordination preserving properties associated with a class of operators

Author(s): Poonam Sharma | Ravinder K. Raina
Volume: 68
Issue: 1
Year: 2013
Zero-dimensional families of polynomial systems

Author(s): Lorenzo Robbiano | Maria-Laura Torrente
Volume: 68
Issue: 1
Year: 2013
Common fixed point theorems for weakly compatible mappings in fuzzy metric spaces

Author(s): Sunny Chauhan | Shubham Bhatnagar | Stojan Radenović
Volume: 68
Issue: 1
Year: 2013
On a q-Dunkl sonine transform

Author(s): Lassad Bennasr | Rym Hasna Bettaieb | Ferjani Nouri
Volume: 68
Issue: 1
Year: 2013
Lacunary sequence spaces defined by Musielak-Orlicz function

Author(s): Kuldip Raj | Sunil K. Sharma
Volume: 68
Issue: 1
Year: 2013
Some inequalities of Hermite-Hadamard type for GA-Convex functions with applications to means

Author(s): Tian-Yu Zhang | Ai-Ping Ji | Feng Qi
Volume: 68
Issue: 1
Year: 2013
An asymptotic formula of cosine power sums

Author(s): Mircea Merca | Tanfer Tanriverdi
Volume: 68
Issue: 1
Year: 2013
Some properties of the k-Gamma function

Author(s): Chrysi G. Kokologiannaki | Valmir Krasniqi
Volume: 68
Issue: 1
Year: 2013
Skew Hurwitz series over quasi Baer and PS-rings

Author(s): Refaat Mohamed Salem
Volume: 67
Issue: 2
Year: 2012
Solution of wave-like equation based on Haar wavelet

Author(s): Naresh Berwal | Dinesh Panchal | C. L. Parihar
Volume: 67
Issue: 2
Year: 2012
Existence of solutions to integral type BVPs for second order ODEs on the whole line

Author(s): Yuji Liu | Xing Yuan Liu
Volume: 67
Issue: 2
Year: 2012
Generalization of some inequalities for the (q_1, . . . , q_s)-gamma function

Author(s): Armend Shaban Shabani | Toufik Mansour
Volume: 67
Issue: 2
Year: 2012
Series splutions for initial-value problems of time fractional generalized anomalous diffusion equations

Author(s): Hemant Kumar | Mahmood A. Pathan | Priyanka Yadav
Volume: 67
Issue: 2
Year: 2012
(α,β,T)-Convex vague sets

Author(s): Arsham Borumand Saeid
Volume: 67
Issue: 2
Year: 2012
A study on certain class of harmonic functions of complex order associated with convolution

Author(s): M. K. Aouf | A. O. Mostafa | A. A. Shamandy | A. K. Wagdy
Volume: 67
Issue: 2
Year: 2012
Curves on a quadric surface over $overline{mathbb {F}}_p$

Author(s): Edoardo Ballico
Volume: 67
Issue: 2
Year: 2012
Two-dimensional semi-log-canonical hypersurfaces

Author(s): Sönke Rollenske | Wenfei Liu
Volume: 67
Issue: 2
Year: 2012
Generalized fractional integration of the overline{H}-function

Author(s): Praveen Agarwal
Volume: 67
Issue: 2
Year: 2012
On a class of generalized analytic functions

Author(s): Shyam L. Kalla | Nina Virchenko | Iryna Alexsandrovich
Volume: 67
Issue: 2
Year: 2012
Analytic study on linear systems of distributed order fractional differential equations

Author(s): Amirhossein Refahi | A. Ansari | H. Saberi Najafi | Farshid Merhdoust
Volume: 67
Issue: 2
Year: 2012
A multiple more accurate Hardy-Littlewood-Polya inequality

Author(s): Qiliang Huang | Bicheng Yang | Lokenath Debnath
Volume: 67
Issue: 2
Year: 2012
Univalent harmonic functions defined by Salagean integral operator with respect to symmetric points

Author(s): Sheza El-Deeb | M. K. Aouf | R. M. El-Ashwah | A. Shamandy
Volume: 67
Issue: 2
Year: 2012
The h-vector of the union of two sets of points in the projective plane

Author(s): Ornella Greco | Matey Mateev | Christof Söger
Volume: 67
Issue: 1
Year: 2012
On Hilbert's type operator norm inequalities on Herz spaces

Author(s): Kuang Jichang | Lokenath Debnath
Volume: 67
Issue: 1
Year: 2012
Powers of edge ideals

Author(s): Carmela Ferrò | Mariella Murgia | Oana Stefania Olteanu
Volume: 67
Issue: 1
Year: 2012
Regular sequences of power sums and complete symmetric polynomials

Author(s): Neeraj Kumar | Ivan Martino
Volume: 67
Issue: 1
Year: 2012
Algebraic properties of Bier spheres

Author(s): Inga Heudtlass | Lukas Katthän
Volume: 67
Issue: 1
Year: 2012
On the Betti numbers of some semigroup rings

Author(s): Vincenzo Micale | Anda Georgiana Olteanu
Volume: 67
Issue: 1
Year: 2012
Marichev-Saigo-Maeda fractional integration operators of the Bassel functions

Author(s): Sunil D. Purohit | Daya L. Suthar | Shiam L. Kalla
Volume: 67
Issue: 1
Year: 2012
An algebraic proof for the identities for the degree of syzygies in numerical semigroup

Author(s): Neeraj Kumar | Ivan Martino
Volume: 67
Issue: 1
Year: 2012
On the relation between Betti numbers of an Arf semigroup and its blowup

Author(s): Michał Lasoń
Volume: 67
Issue: 1
Year: 2012
The cone of Hilbert functions in the non-standard graded case

Author(s): Daniel Brinkmann | Marianne Merz
Volume: 67
Issue: 1
Year: 2012
On the weak Lefschetz property of graded modules over K[x, y]

Author(s): Giuseppe Favacchio | Phong Dinh Thieu
Volume: 67
Issue: 1
Year: 2012
Poincaré series of monomial rings with minimal Taylor resolution

Author(s): Yohannes Tadesse
Volume: 67
Issue: 1
Year: 2012
Pragmatic 2011

Author(s): Mats Boij | Ralf Froberg
Volume: 67
Issue: 1
Year: 2012
Three solutions for a class of Neumann boundary value systems driven by a (p_1,...,p_n)-Laplacian operator

Author(s): Nguyen Thanh Chung | G.A. Afrouzi | A. Hadjian
Volume: 67
Issue: 1
Year: 2012
The cones of Hilbert functions of squarefree modules

Author(s): Cristina Bertone | Dang H. Nguyen | Kathrin Vorwerk
Volume: 67
Issue: 1
Year: 2012
New Ostrowski type inequalities for co-ordinated s-convex functions in the second sense

Author(s): Muhammad A. Latif | Sever S. Dragomir
Volume: 67
Issue: 1
Year: 2012
WEAK CONVERGENCE OF JACOBIAN DETERMINANTS Weak convergence of Jacobian determinants under asymmetric assumptions

Author(s): Teresa Alberico | Costantino Capozzoli
Volume: 67
Issue: 1
Year: 2012

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

Robotic Process Automation Switzerland